Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("PROBLEME NON LINEAIRE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 4078

  • Page / 164
Export

Selection :

  • and

NUMERICAL METHOD FOR SOLVING NON LINEAR PROBLEMSDOBKINA MB; DROZDOVA NV; KIRILICHEV AM et al.1975; MOSKOV. INST. NEFTEKHIM. GAZOV. PROMYSHL. GUBKINA, TRUDY; S.S.S.R.; DA. 1975; NO 113; PP. 19-24Article

STABILITY THEORY FOR MULTIPLE EQUILIBRIUM STATES OF A NONLINEAR DIFFUSION PROCESS: A SINGULARLY PERTURBED EIGENVALUE PROBLEMKELLER HB.1973; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1973; VOL. 4; NO 1; PP. 134-140; BIBL. 9 REF.Serial Issue

COMMENTS ON USE OF NONLINEAR LEAST SQUARES IN METEOROLOGICAL APPLICATIONSCELMINS A.1978; J. APPL. METEOROL.; USA; DA. 1978; VOL. 17; NO 10; PP. 1579-1580; BIBL. 7 REF.Article

NONLINEAR TIME DEPENDENT PROBLEMS IN FLUID DYNAMICS.BURSTEIN SZ.1973; AGARD-LS-64; FR.; DA. 1973; PP. 2.1-2.20; BIBL. 16 REF.; (ADV. NUMER. FLUID DYN. FLUID DYN. PANEL; BRUSSELS; 1973)Conference Paper

THE RAYLEIGH-FABER-KRAHN THEOREM FOR THE THE CHARACTERISTIC VALUES ASSOCIATED WITH A CLASS OF NONLINEAR BOUNDARY VALUE PROBLEMSBANDLE C.1973; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1973; VOL. 4; NO 1; PP. 8-14; BIBL. 12 REF.Serial Issue

SOLUTION OF NON LINEAR INVERSE PROBLEMS OF THERMAL CONDUCTIONALEKSASHENKO AA.1980; IZVEST. AKAD. NAUK S.S.S.R., ENERGET. TRANSP.; SUN; DA. 1980; NO 2; PP. 161-166; BIBL. 14 REF.Article

COMPLEMENTARY VARIATIONAL PRINCIPLES AND ERROR BOUND FOR A NONLINEAR BOUNDARY VALUE PROBLEM IN COUETTE FLOW.ANDERSON N; ARTHURS AM.1974; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1974; VOL. 54; NO 8; PP. 518; BIBL. 3 REF.Article

PROBLEME NON LINEAIRE SUR LE MOUVEMENT ETABLI D'UN FLUIDE VISQUEUX DANS UN DIFFUSEUR BIDIMENSIONNELAKHVERDIEV KS; NIKITIN AK.1974; AKAD. NAUK AZERBAJDZH. S.S.R., DOKL.; S.S.S.R.; DA. 1974; VOL. 30; NO 3; PP. 26-31; ABS. AZERB. ANGL.; BIBL. 2 REF.Article

NON-SIMPLE TURNING POINTS AND CUSPSSPENCE A; WERNER B.1982; IMA JOURNAL OF NUMERICAL ANALYSIS; ISSN 0272-4979; GBR; DA. 1982; VOL. 2; NO 4; PP. 413-427; BIBL. 23 REF.Article

IMPROVED LINEAR INTEGER PROGRAMMING FORMULATIONS OF NONLINEAR INTEGER PROBLEMS.GLOVER F.1975; MANAG. SCI.; U.S.A.; DA. 1975; VOL. 22; NO 4; PP. 455-460; BIBL. 26 REF.Article

A SIMPLICIAL APPROXIMATION OF A SOLUTION FOR THE NONLINEAR COMPLEMENTARITY PROBLEM.LUETHI HJ.1975; MATH. PROGRAMMG; NETHERL.; DA. 1975; VOL. 9; NO 3; PP. 278-293; BIBL. 20 REF.Article

EINE MODIFIZIERUNG DES HAUPTSATZES DER KOMPLEMENTARITAET = UNE MODIFICATION DU THEOREME PRINCIPAL DE COMPLEMENTARITEBERNAU H.1982; MATH. OPERATIONSFORSCH. STAT., SER. OPTIM.; ISSN 0323-3898; DDR; DA. 1982; VOL. 13; NO 1; PP. 19-37; ABS. ENG/FRE; BIBL. 17 REF.Article

KONVERGENZ IMPLIZITER MEHRSCHRITTVERFAHREN ZUR NUMERISCHEN LOESUNG QUASILINEARER ANFANGSWERTAUFGABEN. = CONVERGENCE DES METHODES A PLUSIEURS NIVEAUX IMPLICITES POUR LA SOLUTION NUMERIQUE DE PROBLEMES AUX VALEURS INITIALES QUASI LINEAIRESPUKE V.1977; COMPUTING; AUSTR.; DA. 1977; VOL. 18; NO 3; PP. 249-262; ABS. ANGL.; BIBL. 9 REF.Article

A MODIFICATION OF THE OSBORNE AND WATSON ALGORITHM FOR NONLINEAR MINIMAX APPROXIMATION.MCBRIDE WE; RIGLER AK.1976; COMPUTER J.; G.B.; DA. 1976; VOL. 19; NO 1; PP. 79-81; BIBL. 4 REF.Article

EIN VERFAHREN ZUR ANALYTISCHEN LOESUNG DES NICHTLINEAREN AEROELASTISCHEN GALLOPING-STABILITAETSPROBLEMS = METHODE DE RESOLUTION ANALYTIQUE DU PROBLEME NON LINEAIRE DE L'INSTABILITE AEROELASTIQUE DE "GALOP"FORSCHING H; MANEA V.1973; DTSCHE LUFT- U. RAUMFAHRT, FORSCH.-BER.; DTSCH.; DA. 1973; NO 18; PP. 1-53; ABS. ANGL.; BIBL. 5 REF.Serial Issue

LE PROBLEME NON LINEAIRE DE LA MAGNETOHYDRODYNAMIQUEDOROKHOV VO; KOLOSOV A YI.1973; DOP. AKAD. NAUK U.R.S.R., A; S.S.S.R.; DA. 1973; VOL. 35; NO 1; PP. 74-77; ABS. ANGL. RUSSE; BIBL. 6 REF.Serial Issue

A UNIFICATION OF THE EXISTENCE THEOREMS OF THE NONLINEAR COMPLEMENTARITY PROBLEM.KOJIMA M.1975; MATH. PROGRAMMG; NETHERL.; DA. 1975; VOL. 9; NO 3; PP. 257-277; BIBL. 19 REF.Article

COMPUTING METHODS IN APPLIED SCIENCES AND ENGINEERING INTERNATIONAL SYMPOSIUM. I. VERSAILLES; 1973.1974; LECTURE NOTES COMPUTER SCI.; GERM.; DA. 1974; VOL. 10; PP. (517P.); BIBL. DISSEM.Conference Paper

AN APPROXIMATE ANALOGUE OF DUHAMEL'S INTEGRAL FOR NON LINEAR PROBLEMS OF HEAT TRANSFERZAVODNOV AS.1982; IZVESTIJA VYSSIH UCEBNYH ZAVEDENIJ. ENERGETIKA; ISSN 0579-2983; BYS; DA. 1982; NO 2; PP. 69-73; BIBL. 6 REF.Article

APPLICATION OF RITZ'S METHOD TO THE SOLUTION OF INTERRELATED HEAT AND MASS TRANSFER PROBLEMSGLAZUNOV YU T.1983; IZVESTIJA AKADEMII NAUK LATVIJSKOJ SSR. SERIJA FIZICESKIH I TEHNICESKIH NAUK; ISSN 0321-1673; SUN; DA. 1983; NO 1; PP. 96-103; ABS. ENG; BIBL. 4 REF.Article

A NONLINEAR COMPLEMENTARITY PROBLEM IN SEMI-INNER-PRODUCT SPACESUDARSAN NANDA.1982; REND. MAT.; ISSN 0034-4427; ITA; DA. 1982; VOL. 2; NO 1; PP. 167-171; ABS. ITA; BIBL. 11 REF.Article

EQUIVALENCE OF NONLINEAR COMPLEMENTARITY PROBLEMS AND LEAST ELEMENT PROBLEMS IN BANACH LATTICESRIDDELL RC.1981; MATH. OPER. RES.; ISSN 0364-765X; USA; DA. 1981; VOL. 6; NO 3; PP. 462-474; BIBL. 17 REF.Article

GENERALIZED KORN'S INEQUALITIESTSUAN WU TING.1972; TENSOR; JAP.; DA. 1972; VOL. 25; PP. 295-302; BIBL. 17 REF.Serial Issue

THE P-FAMILY OF ALGORITHMS FOR TIME-STEP INTEGRATION WITH IMPROVED NUMERICAL DISSIPATION = LA FAMILLE-P DES ALGORITHMES POUR L'INTEGRATION PAR ETAPES AVEC AMELIORATION DE LA DISSIPATION NUMERIQUEBAZZI G; ANDERHEGGEN E.1982; EARTHQU. ENG. STRUCT. DYN.; ISSN 0375-6297; GBR; DA. 1982; VOL. 10; NO 4; PP. 537-550; BIBL. 18 REF.; ILL.Article

DEUX PROBLEMES D'AFFECTATION NON LINEAIRESBEGHIN PICAVET M; HANSEN P.1982; R.A.I.R.O. RECH. OPER.; ISSN 0399-0559; FRA; DA. 1982; VOL. 16; NO 3; PP. 263-276; ABS. ENG; BIBL. 9 REF.Article

  • Page / 164